MAUDE Adverse Event Report: ARTHREX, INC. UKA TIBIAL BEARING, SIZE 5, 8MM, VIT-E; KNEE PROSTHESIS

ARTHREX, INC. UKA TIBIAL BEARING, SIZE 5, 8MM, VIT-E; KNEE PROSTHESIS
Model Number UKA TIBIAL BEARING, SIZE 5, 8MM, VIT-E
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/13/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.  arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint not confirmed, the device was returned damaged and deformed and could not be functionally tested or measured.The damage was likely caused by impacting the device, however the surgical technique requires assembly with pressure from the thumb.A new ar-521-tbe8 from the same batch was ordered from inventory with no abnormalities observed.The cause of the event is undetermined.
 
Event or Problem Description
On 12/13/2021 it was reported by a sales representative via e-mail that an ar-521-tbe8 ibalance uka tibial bearing implant tibial insert failed to seat properly with no soft tissue, bone or cement interfering with the locking mechanism.This was discovered during a uka procedure.The case was completed by using a new ar-521-tbe8.

Brand Name
UKA TIBIAL BEARING, SIZE 5, 8MM, VIT-E
Common Device Name
KNEE PROSTHESIS
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19569571
Report Number1220246-2024-06189
Device Sequence Number6948257
Product Code HSX
UDI-Device Identifier00888867233317
UDI-Public00888867233317
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K161060
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2025
Device Model NumberUKA TIBIAL BEARING, SIZE 5, 8MM, VIT-E
Device Catalogue NumberAR-521-TBE8
Device Lot Number579202821
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/03/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/13/2021
Initial Report FDA Received Date06/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/01/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown